Alert archive / Idaho / Wind Advisories in 2013
Wind Advisory 4, NWS Boise, ID
NWS Boise, ID issued this wind advisory at Mar 1, 2013, 3:21 AM MST for 6 counties in Idaho. It took effect at Mar 3, 2013, 5:00 AM MST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2013, 3:21 AM MST (10:21 UTC)
- In effect from
- Mar 3, 2013, 5:00 AM MST
- Expired
- Mar 3, 2013, 6:30 PM MST
- In force
- 14 hr
- Issued by
- NWS Boise, ID
Counties Ada County, ID, Elmore County, ID, Gooding County, ID, Jerome County, ID, Owyhee County, ID, Twin Falls County, ID
The radar
The Boise radar (KCBX), 102 km from the middle of the area, began a volume at 10:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 00:00Z, 10.4 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 784 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 262 m²/s²
- 0-3 km storm-relative helicity
- 325 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
187 WWUS75 KBOI 011021 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 321 AM MST FRI MAR 1 2013 IDZ014-011930- /O.NEW.KBOI.WI.Y.0004.130303T1200Z-130304T0000Z/ /O.CON.KBOI.FG.Y.0015.000000T0000Z-130301T1700Z/ UPPER TREASURE VALLEY- 321 AM MST FRI MAR 1 2013 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM MST THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 5 AM TO 5 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND ADVISORY FOR THE UPPER TREASURE VALLEY...WHICH IS IN EFFECT FROM 5 AM TO 5 PM MST SUNDAY. A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM MST THIS MORNING. * WINDS...WINDS SUNDAY WILL INCREASE TO 30 MPH WITH GUSTS TO 45 MPH FROM THE NORTHWEST BEHIND A STRONG COLD FRONT. * VISIBILITY...ONE-QUARTER MILE OR LESS THIS MORNING...MAINLY FROM BOISE TO ONTARIO. * TIMING...FOG THROUGH 10 AM MST THIS MORNING. WIND FROM 5 AM TO 5 PM MST SUNDAY. * IMPACTS...DENSE FOG WILL RESULT IN DIFFICULT TRAVEL CONDITIONS TONIGHT THROUGH THIS MORNING. WIND SUNDAY WILL CAUSE TRAVEL PROBLEMS FOR HIGH-PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ015-016-029-030-011930- /O.NEW.KBOI.WI.Y.0004.130303T1200Z-130304T0000Z/ SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY-OWYHEE MOUNTAINS- SOUTHERN TWIN FALLS COUNTY- 321 AM MST FRI MAR 1 2013 ...WIND ADVISORY IN EFFECT FROM 5 AM TO 5 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND ADVISORY FOR THE WESTERN MAGIC VALLEY...SOUTHERN TWIN FALLS COUNTY...SOUTHWEST IDAHO HIGHLANDS... AND OWYHEE MOUNTAINS...WHICH IS IN EFFECT FROM 5 AM TO 5 PM MST SUNDAY. * WINDS...INCREASING TO WESTERLY 30 TO 40 MPH WITH GUSTS TO 50 MPH. * TIMING...5 AM TO 5 PM MST SUNDAY. * IMPACTS...TRAVEL PROBLEMS FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ012-ORZ064-011700- /O.CON.KBOI.FG.Y.0015.000000T0000Z-130301T1700Z/ LOWER TREASURE VALLEY ID-LOWER TREASURE VALLEY OR- 321 AM MST FRI MAR 1 2013 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM MST THIS MORNING... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM MST THIS MORNING FOR THE LOWER TREASURE VALLEY OF IDAHO AND OREGON. * VISIBILITY...ONE-QUARTER MILE OR LESS...MAINLY FROM BOISE TO ONTARIO. * TIMING...THROUGH 10 AM MST THIS MORNING. * IMPACTS...POOR VISIBILITY WILL CAUSE DIFFICULT TRAVEL CONDITIONS THROUGH THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$
10 follow-up statements
869 WWUS75 KBOI 011700 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 1000 AM MST FRI MAR 1 2013 IDZ014-020100- /O.CAN.KBOI.FG.Y.0015.000000T0000Z-130301T1700Z/ /O.CON.KBOI.WI.Y.0004.130303T1200Z-130304T0000Z/ UPPER TREASURE VALLEY- 1000 AM MST FRI MAR 1 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM MST SUNDAY... ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE DENSE FOG ADVISORY. A WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM MST SUNDAY. WINDS...WINDS SUNDAY WILL INCREASE TO 30 MPH WITH GUSTS TO 45 MPH FROM THE NORTHWEST BEHIND A STRONG COLD FRONT. WIND FROM 5 AM TO 5 PM MST SUNDAY. IMPACTS...RESULT IN DIFFICULT TRAVEL CONDITIONS TONIGHT THROUGH THIS MORNING. WIND SUNDAY WILL CAUSE TRAVEL PROBLEMS FOR HIGH- PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ012-ORZ064-011800- /O.CAN.KBOI.FG.Y.0015.000000T0000Z-130301T1700Z/ LOWER TREASURE VALLEY ID-LOWER TREASURE VALLEY OR- 1000 AM MST FRI MAR 1 2013 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE DENSE FOG ADVISORY. DENSE FOG REMAINS ISOLATED MAINLY IN THE BOISE AREA AND ALONG I84 FROM THE EAST SIDE OF BOISE TO MOUNTAIN HOME. CONDITIONS WILL IMPROVE THROUGH THE REMAINDER OF THIS MORNING WITH FOG DISSIPATING BY EARLY THIS AFTERNOON $$ IDZ015-016-029-030-020100- /O.CON.KBOI.WI.Y.0004.130303T1200Z-130304T0000Z/ SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY-OWYHEE MOUNTAINS- SOUTHERN TWIN FALLS COUNTY- 1000 AM MST FRI MAR 1 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM MST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM MST SUNDAY. * WINDS...INCREASING TO WESTERLY 30 TO 40 MPH WITH GUSTS TO 50 MPH. * TIMING...5 AM TO 5 PM MST SUNDAY. * IMPACTS...TRAVEL PROBLEMS FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
337 WWUS75 KBOI 012209 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 309 PM MST FRI MAR 1 2013 IDZ029-012315- /O.CAN.KBOI.WI.Y.0004.130303T1200Z-130304T0000Z/ OWYHEE MOUNTAINS- 309 PM MST FRI MAR 1 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE WIND ADVISORY. IT WILL BE BREEZY SUNDAY AFTERNOON IN THE OWYHEE MOUNTAINS AREA...BUT SPEEDS ARE NOT EXPECTED TO BE HIGH ENOUGH TO MEET ADVISORY CRITERIA. $$ IDZ014>016-030-020615- /O.EXT.KBOI.WI.Y.0004.130303T1800Z-130304T0600Z/ UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- SOUTHERN TWIN FALLS COUNTY- 309 PM MST FRI MAR 1 2013 ...WIND ADVISORY NOW IN EFFECT FROM 11 AM TO 11 PM MST SUNDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM 11 AM TO 11 PM MST SUNDAY. WINDS...WINDS SUNDAY WILL INCREASE TO 30 MPH WITH GUSTS TO 45 MPH FROM THE WEST BEHIND A STRONG COLD FRONT. WIND...FROM 11 AM TO 11 PM MST SUNDAY. IMPACTS...EXPECT DIFFICULT TRAVEL CONDITIONS SUNDAY AFTERNOON THROUGH SUNDAY EVENING. WINDS WILL CAUSE TRAVEL PROBLEMS MAINLY FOR HIGH-PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
723 WWUS75 KBOI 020524 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 1024 PM MST FRI MAR 1 2013 IDZ014-021330- /O.NEW.KBOI.FG.Y.0016.130302T0524Z-130302T1200Z/ /O.CON.KBOI.WI.Y.0004.130303T1800Z-130304T0600Z/ UPPER TREASURE VALLEY- 1024 PM MST FRI MAR 1 2013 ...DENSE FOG ADVISORY IN EFFECT UNTIL 5 AM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM MST SATURDAY. THE FOG IS EXPECTED TO MOST DENSE ALONG THE I-84 CORRIDOR IN THE VICINITY OF MERIDIAN...BOISE...AND MOUNTAIN HOME. IF YOU WILL BE DRIVING IN THE FOGGY CONDITIONS...SLOW DOWN AND MORE DISTANCE BETWEEN YOU AND OTHER VEHICLES. $$ IDZ015-016-030-021330- /O.CON.KBOI.WI.Y.0004.130303T1800Z-130304T0600Z/ SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- SOUTHERN TWIN FALLS COUNTY- 1024 PM MST FRI MAR 1 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 11 PM MST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 11 PM MST SUNDAY. WINDS...WINDS SUNDAY WILL INCREASE TO 30 MPH WITH GUSTS TO AROUND 40 MPH FROM THE WEST BEHIND A COLD FRONT. WIND...FROM 11 AM TO 11 PM MST SUNDAY. IMPACTS...EXPECT DIFFICULT TRAVEL CONDITIONS SUNDAY AFTERNOON THROUGH SUNDAY EVENING. WINDS WILL CAUSE TRAVEL PROBLEMS MAINLY FOR HIGH-PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
632 WWUS75 KBOI 020807 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 107 AM MST SAT MAR 2 2013 IDZ012-ORZ064-021800- /O.EXB.KBOI.FG.Y.0016.000000T0000Z-130302T1800Z/ LOWER TREASURE VALLEY ID-LOWER TREASURE VALLEY OR- 107 AM MST SAT MAR 2 2013 ...DENSE FOG ADVISORY IN EFFECT UNTIL 11 AM MST THIS MORNING... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A DENSE FOG ADVISORY FOR THE LOWER TREASURE VALLEY...WHICH IS IN EFFECT UNTIL 11 AM MST THIS MORNING. * VISIBILITY...ONE QUARTER MILE OR LESS...MAINLY EAST OF ONTARIO. * IMPACTS...DENSE FOG WILL RESULT IN DIFFICULT TRAVEL CONDITIONS THROUGH THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. $$ IDZ014-021800- /O.EXT.KBOI.FG.Y.0016.000000T0000Z-130302T1800Z/ /O.CON.KBOI.WI.Y.0004.130303T1800Z-130304T0600Z/ UPPER TREASURE VALLEY- 107 AM MST SAT MAR 2 2013 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 11 AM MST THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 11 PM MST SUNDAY... THE DENSE FOG ADVISORY FOR THE UPPER TREASURE VALLEY IS NOW IN EFFECT UNTIL 11 AM MST THIS MORNING. A WIND ADVISORY FOR THE UPPER TREASURE VALLEY REMAINS IN EFFECT FROM 11 AM TO 11 PM MST SUNDAY. * VISIBILITY...ONE QUARTER MILE OR LESS THROUGH THIS MORNING...MAINLY WEST OF MOUNTAIN HOME. * WINDS...WILL INCREASE TO 30 MPH WITH GUSTS TO 45 MPH BEHIND A COLD FRONT ON SUNDAY. * IMPACTS...DENSE FOG WILL RESULT IN DIFFICULT TRAVEL CONDITIONS THROUGH THIS MORNING. WINDS WILL CAUSE TRAVEL PROBLEMS MAINLY FOR HIGH-PROFILE VEHICLES ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ IDZ015-016-030-021800- /O.CON.KBOI.WI.Y.0004.130303T1800Z-130304T0600Z/ SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- SOUTHERN TWIN FALLS COUNTY- 107 AM MST SAT MAR 2 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 11 PM MST SUNDAY... A WIND ADVISORY FOR THE SOUTHWEST HIGHLANDS...WESTERN MAGIC VALLEY...AND SOUTHERN TWIN FALLS COUNTY REMAINS IN EFFECT FROM 11 AM TO 11 PM MST SUNDAY. * WINDS...WINDS SUNDAY WILL INCREASE TO 30 MPH WITH GUSTS TO AROUND 45 MPH FROM THE WEST BEHIND A COLD FRONT. * TIMING...FROM 11 AM TO 11 PM MST SUNDAY. * IMPACTS...EXPECT DIFFICULT TRAVEL CONDITIONS SUNDAY AFTERNOON THROUGH SUNDAY EVENING. WINDS WILL CAUSE TRAVEL PROBLEMS MAINLY FOR HIGH-PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
349 WWUS75 KBOI 021624 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 924 AM MST SAT MAR 2 2013 IDZ014-030000- /O.CAN.KBOI.FG.Y.0016.000000T0000Z-130302T1800Z/ /O.CON.KBOI.WI.Y.0004.130303T1800Z-130304T0600Z/ UPPER TREASURE VALLEY- 924 AM MST SAT MAR 2 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 11 PM MST SUNDAY... ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE DENSE FOG ADVISORY. A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 11 PM MST SUNDAY. A WIND ADVISORY FOR THE UPPER TREASURE VALLEY REMAINS IN EFFECT FROM 11 AM TO 11 PM MST SUNDAY. * WINDS...WILL INCREASE TO 30 MPH WITH GUSTS TO 45 MPH BEHIND A COLD FRONT ON SUNDAY. * IMPACTS...DENSE FOG WILL RESULT IN DIFFICULT TRAVEL CONDITIONS THROUGH THIS MORNING. WINDS WILL CAUSE TRAVEL PROBLEMS MAINLY FOR HIGH-PROFILE VEHICLES ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ012-ORZ064-021800- /O.CON.KBOI.FG.Y.0016.000000T0000Z-130302T1800Z/ LOWER TREASURE VALLEY ID-LOWER TREASURE VALLEY OR- 924 AM MST SAT MAR 2 2013 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. * VISIBILITY...ONE QUARTER MILE OR LESS...MAINLY EAST OF ONTARIO. * IMPACTS...DENSE FOG WILL RESULT IN DIFFICULT TRAVEL CONDITIONS THROUGH THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. $$ IDZ015-016-030-030000- /O.CON.KBOI.WI.Y.0004.130303T1800Z-130304T0600Z/ SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- SOUTHERN TWIN FALLS COUNTY- 924 AM MST SAT MAR 2 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 11 PM MST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 11 PM MST SUNDAY. * WINDS...WINDS SUNDAY WILL INCREASE TO 30 MPH WITH GUSTS TO AROUND 45 MPH FROM THE WEST BEHIND A COLD FRONT. * TIMING...FROM 11 AM TO 11 PM MST SUNDAY. * IMPACTS...EXPECT DIFFICULT TRAVEL CONDITIONS SUNDAY AFTERNOON THROUGH SUNDAY EVENING. WINDS WILL CAUSE TRAVEL PROBLEMS MAINLY FOR HIGH-PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
185 WWUS75 KBOI 021736 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 1036 AM MST SAT MAR 2 2013 IDZ012-ORZ064-021845- /O.EXP.KBOI.FG.Y.0016.000000T0000Z-130302T1800Z/ LOWER TREASURE VALLEY ID-LOWER TREASURE VALLEY OR- 1036 AM MST SAT MAR 2 2013 ...DENSE FOG ADVISORY WILL EXPIRE AT 11 AM MST THIS MORNING... THE DENSE FOG ADVISORY WILL EXPIRE AT 11 AM MST THIS MORNING. MUCH OF THE FOG HAS LIFTED IN THE LOWER TREASURE VALLEY TO A STRATUS DECK. EXPECT THE STRATUS TO DISSIPATE IN THE NEXT COUPLE OF HOURS AS SOUTHEAST WINDS INCREASE MIXING OUT THE INVERSION. $$ IDZ014>016-030-030000- /O.CON.KBOI.WI.Y.0004.130303T1800Z-130304T0600Z/ UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- SOUTHERN TWIN FALLS COUNTY- 1036 AM MST SAT MAR 2 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 11 PM MST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 11 PM MST SUNDAY. * WINDS...WINDS SUNDAY WILL INCREASE TO 30 MPH WITH GUSTS TO AROUND 45 MPH FROM THE WEST BEHIND A COLD FRONT. * TIMING...FROM 11 AM TO 11 PM MST SUNDAY. * IMPACTS...EXPECT DIFFICULT TRAVEL CONDITIONS SUNDAY AFTERNOON THROUGH SUNDAY EVENING. WINDS WILL CAUSE TRAVEL PROBLEMS MAINLY FOR HIGH-PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
358 WWUS75 KBOI 022003 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 103 PM MST SAT MAR 2 2013 IDZ014-015-030-022115- /O.CAN.KBOI.WI.Y.0004.130303T1800Z-130304T0600Z/ UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS- SOUTHERN TWIN FALLS COUNTY- 103 PM MST SAT MAR 2 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE WIND ADVISORY FOR THE UPPER TREASURE VALLEY...SOUTHWEST HIGHLANDS AND SOUTHERN TWIN FALLS COUNTY. WINDS BEHIND THE COLD FRONT ARE EXPECTED TO BE LESS THAN PREVIOUSLY FORECAST AND THUS THE ADVISORY HAS BEEN CANCELLED. THE STORM SYSTEM WEAKEN AS IT SPLITS ACROSS THE PACIFIC NORTHWEST EARLY SUNDAY. EXPECT BREEZY CONDITIONS SUNDAY AFTERNOON...MAINLY SOUTHEAST OF MOUNTAIN HOME AND THE HIGH TERRAIN OF SOUTH CENTRAL IDAHO. $$ IDZ016-031200- /O.EXT.KBOI.WI.Y.0004.130303T1800Z-130304T0300Z/ WESTERN MAGIC VALLEY- 103 PM MST SAT MAR 2 2013 ...WIND ADVISORY NOW IN EFFECT FROM 11 AM TO 8 PM MST SUNDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM 11 AM TO 8 PM MST SUNDAY. * WINDS...WINDS SUNDAY WILL INCREASE TO 30 MPH WITH GUSTS TO AROUND 45 MPH FROM THE WEST BEHIND A COLD FRONT. * TIMING...FROM 11 AM TO 8 PM MST SUNDAY. * IMPACTS...EXPECT DIFFICULT TRAVEL CONDITIONS SUNDAY AFTERNOON THROUGH SUNDAY EVENING. WINDS WILL CAUSE TRAVEL PROBLEMS MAINLY FOR HIGH-PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
649 WWUS75 KBOI 031135 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 435 AM MST SUN MAR 3 2013 IDZ016-031945- /O.CON.KBOI.WI.Y.0004.130303T1800Z-130304T0300Z/ WESTERN MAGIC VALLEY- 435 AM MST SUN MAR 3 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING. * WINDS...WINDS SUNDAY WILL INCREASE TO 30 MPH WITH GUSTS TO AROUND 45 MPH FROM THE WEST BEHIND A COLD FRONT. * TIMING...FROM 11 AM TO 8 PM MST SUNDAY. * IMPACTS...EXPECT DIFFICULT TRAVEL CONDITIONS SUNDAY AFTERNOON THROUGH SUNDAY EVENING. WINDS WILL CAUSE TRAVEL PROBLEMS MAINLY FOR HIGH-PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
434 WWUS75 KBOI 031827 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 1127 AM MST SUN MAR 3 2013 IDZ016-040300- /O.CON.KBOI.WI.Y.0004.000000T0000Z-130304T0300Z/ WESTERN MAGIC VALLEY- 1127 AM MST SUN MAR 3 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * WINDS...WINDS TO 30 MPH WITH GUSTS TO AROUND 45 MPH FROM THE WEST BEHIND A COLD FRONT. * TIMING...THROUGH 8 PM MST. * IMPACTS...EXPECT DIFFICULT TRAVEL CONDITIONS SUNDAY AFTERNOON THROUGH SUNDAY EVENING. WINDS WILL CAUSE TRAVEL PROBLEMS MAINLY FOR HIGH-PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
643 WWUS75 KBOI 040130 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 630 PM MST SUN MAR 3 2013 ...WIND ADVISORY CANCELLED FOR THE WESTERN MAGIC VALLEY... IDZ016-040230- /O.CAN.KBOI.WI.Y.0004.000000T0000Z-130304T0300Z/ WESTERN MAGIC VALLEY- 630 PM MST SUN MAR 3 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE WIND ADVISORY. WIND-SPEEDS WERE CLOSE TO ADVISORY LEVELS THIS AFTERNOON...BUT WITH SUNSET WE EXPECT SPEEDS TO DROP OFF AND THEREFORE THE ADVISORY IS BEING CANCELLED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boise, ID wrote its last area forecast discussion before this wind advisory went out at Feb 28, 10:38 PM MST, 4 hours 43 minutes earlier.
Area forecast discussion, Feb 28, 10:38 PM MST, 4 hours 43 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BOISE ID 1038 PM MST THU FEB 28 2013 .DISCUSSION...HAVE DONE A QUICK UPDATE TO THE ZONES TO ADD IN A DENSE FOG ADVISORY FOR THE TREASURE VALLEY. WITH CLEARING SKIES AND RECENT PRECIPITATION DENSE FOG HAS FORMED IN THE THIS LOCATION. OTHERWISE REST OF THE FORECAST STILL ON TRACK SO NO OTHER UPDATES TO THE ZONES. && .AVIATION...MOUNTAINS FREQUENTLY OBSCURED. WIDESPREAD IFR IN SNOW ACROSS EAST-CENTRAL OREGON..WEST-CENTRAL AND BOISE MOUNTAINS OF IDAHO. CONDITIONS IMPROVE GRADUALLY IN EAST-CENTRAL OREGON AFTER 08Z AND WEST-CENTRAL AND BOISE MOUNTAINS AFTER 14Z. LOW-VFR AND MVFR CONDITIONS SE OREGON AND THE LOWER SNAKE RIVER VALLEY WITH PERIODS OF LIGHT RAIN...CONDITIONS IMPROVING SE OREGON AFTER 07Z AND REST OF SW IDAHO AFT 12Z. SOME IFR CONDITIONS IN LIGHT PRECIP HIGHER TERRAIN ALONG THE IDAHO/NEVADA BORDER TIL 15Z. SURFACE WINDS LESS THAN 15 KTS. WINDS ALOFT NW 30 KTS AT 10K FEET MSL. && .PREV DISCUSSION... SHORT TERM...TONIGHT THROUGH SATURDAY...A WARM FRONT ROUGHLY ORIENTED ALONG INTESTATE 84 FROM BAKER CITY TO MOUNTAIN HOME LATE THIS AFTERNOON IS SLOWLY MOVING TOWARD THE NORTH AND EAST. AREAS OF RAIN AND SNOW WILL CONTINUE IN THE COLD AIR NORTH OF THE WARM FRONT...ESPECIALLY IN THE WEST CENTRAL MOUNTAINS OF IDAHO WHERE SNOW LEVELS WILL RISE FROM ABOUT 4000 FEET TO ABOUT 5500 FEET BY EARLY FRIDAY MORNING. THE MCCALL...DONNELLY...AND CASCADE AREA IN VALLEY COUNTY SHOULD SEE ANOTHER 2 TO 3 INCHES OF SNOW BEFORE TAPERING OFF ON FRIDAY MORNING. THERE IS ONLY A SLIGHT CHANCE OF RAIN THIS EVENING IN THE TREASURE AND MAGIC VALLEYS OF IDAHO. DRY AND MUCH WARMER AIR SOUTH OF THE WARM FRONT WILL MOVE OVER ENTIRE FORECAST AREA ON FRIDAY AND SATURDAY. SKIES SHOULD BECOME MOSTLY SUNNY TOMORROW AFTERNOON IN MOST AREAS AND TEMPERATURES WILL BE VERY MILD FOR THIS TIME YEAR...RUNNING 5 TO 10 DEGREES ABOVE NORMAL. SATURDAY WILL ALSO VERY MILD...BUT SOUTH EAST WINDS ACROSS THE SNAKE RIVER PLAIN AND INCREASING CLOUDS AHEAD OF A COLD FRONT MAY MAKE IT FEEL A BIT COOLER. LONG TERM...SATURDAY NIGHT THROUGH THURSDAY...MILD SOUTHWEST FLOW AHEAD OF THE COLD FRONT SATURDAY NIGHT WILL KEEP SNOW LEVELS AROUND 6K FEET MSL UNTIL THE FRONTAL PASSAGE EARLY SUNDAY. DRY AIR BEHIND THE FRONT WILL CUT OFF THE PRECIPITATION ACROSS MUCH OF THE AREA SUNDAY AFTERNOON...THE EXCEPTION BEING THE WEST CENTRAL AND BOISE MTNS WHERE INSTABILITY AND NW FLOW AROUND THE MID-LEVEL CIRCULATION WILL SUPPORT SCATTERED SHOWERS. AT LOWER ELEVATIONS RAIN AND GUSTY WINDS WILL ACCOMPANY THE FRONTAL PASSAGE EARLY SUNDAY MORNING. WINDS REMAIN GUSTY BEHIND THE FRONT SUNDAY AFTERNOON WITH THE STRONGEST SPEEDS FROM MOUNTAIN HOME INTO THE WESTERN MAGIC VALLEY WHERE GUSTS OF 40 TO 45 MPH ARE POSSIBLE. THE SOURCE OF THE AIR MASS BEHIND THE FRONT IS OFF THE PACIFIC SO THE TEMPERATURE DROP BEHIND THE FRONT IS ONLY 8-12 DEGREES. A SHORT WAVE RIDGE BUILDS OVER THE AREA MON/TUE FOR DRY CONDITIONS AND MODERATING TEMPERATURES. THE NEXT STORM SYSTEM IS STILL MODELED TO MOVE INTO THE PAC NW ON WEDNESDAY ..BRINGING COOL AND SHOWERY CONDITIONS TO SE OREGON AND SW IDAHO. && .BOI WATCHES/WARNINGS/ADVISORIES... ID...DENSE FOG ADVISORY UNTIL 10 AM MST FRIDAY IDZ012-014. OR...DENSE FOG ADVISORY UNTIL 10 AM MST FRIDAY ORZ064. && WEATHER.GOV/BOISE DISCUSSION........JA AVIATION..........RD PREV SHORT TERM...JB PREV LONG TERM....DG/WH
Hazardous weather outlook, Feb 28, 5:36 AM MST, 21 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BOISE ID 536 AM MST THU FEB 28 2013 IDZ011>016-028>030-033-ORZ061>064-011245- WEST CENTRAL MOUNTAINS-LOWER TREASURE VALLEY ID-BOISE MOUNTAINS- UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- CAMAS PRAIRIE-OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY- UPPER WEISER RIVER-HARNEY COUNTY-BAKER COUNTY-MALHEUR COUNTY- LOWER TREASURE VALLEY OR- 536 AM MST THU FEB 28 2013 /436 AM PST THU FEB 28 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL IDAHO...SOUTHWEST IDAHO...WEST CENTRAL IDAHO...NORTHEAST OREGON AND SOUTHEAST OREGON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY COLD FRONT SUNDAY WILL BRING STRONG WINDS TO SOUTHEAST OREGON... AND THE SNAKE RIVER BASIN AND CAMAS PRAIRIE IN IDAHO...FALLING TEMPERATURES...AND ACCUMULATING SNOW...HEAVIEST IN THE IDAHO MOUNTAINS. THUNDERSTORMS ARE ALSO POSSIBLE DURING FRONTAL PASSAGE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER VIA ESTABLISHED PROCEDURES. WE ARE ON FACEBOOK ART NATIONAL WEATHER SERVICE BOISE AND WE MONITOR TWITTER AT NWS BOISE.
The office that day
Everything else NWS Boise, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 10:29 PM MST | Dense Fog Advisory | BOI | Ada, Canyon, Elmore, Gem, Owyhee, Payette and 1 more | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.